# SDR UIEA2025073001070

- Difficulty date: August 1, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 56,498 hours, 9,332 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWERPLANT - B747-8/GENX-2B #1 ENGINE INLET COWL LIP SKIN DENT/DAMAGE -  REPAIRED POWERPLANT - B747-8/GENX-2B NR 1 ENGINE INLET COWL LIP SKIN DENT/DAMAGE - REPAIRED I.A.W B747-8F SRM 54-10-01-2R-7 REPAIR 7 REV.46 DATE:20JUN 2025 AND RI-54-10-17773 REV A. NO FURTHER DEFECTS NOTED.
